# SDR SWIA200414179

- Difficulty date: November 18, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 25,725 hours, 21,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE; PULLEY INTERTCOSTAL HAS A CRACKED REMOTE ANGLE FS 484.00; LBL-27.0, ITEM FOUND AT C-CHECK INSPECTION.   REPLACED CLIP IAW CRJ REO 601R53-41-059 REV "A" .
